American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] Junping Liu and Yifan Zhang. Approximated by finite-dimensional homomorphisms into simple $C^*$-algebras with tracial rank one. Proc. Amer. Math. Soc. 142 (2014) 3941-3952.
Abstract, references, and article information   
View Article: PDF

[2] Marius Dadarlat. A stably contractible $C^\ast$-algebra which is not contractible. Proc. Amer. Math. Soc. 142 (2014) 3217-3220.
Abstract, references, and article information   
View Article: PDF

[3] Cornel Pasnicu and N. Christopher Phillips. Permanence properties for crossed products and fixed point algebras of finite groups. Trans. Amer. Math. Soc. 366 (2014) 4625-4648.
Abstract, references, and article information   
View Article: PDF

[4] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[5] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[6] Hiroyuki Osaka and Tamotsu Teruya. Strongly self-absorbing property for inclusions of $\mathrm{C}^*$-algebras with a finite Watatani index. Trans. Amer. Math. Soc. 366 (2014) 1685-1702.
Abstract, references, and article information   
View Article: PDF

[7] Klaus Thomsen. The $C^*$-algebra of the exponential function. Proc. Amer. Math. Soc. 142 (2014) 181-189.
Abstract, references, and article information   
View Article: PDF

[8] Ping Wong Ng and Efren Ruiz. The automorphism group of a simple $\mathcal{Z}$-stable $C^{*}$-algebra. Trans. Amer. Math. Soc. 365 (2013) 4081-4120.
Abstract, references, and article information   
View Article: PDF

[9] Kengo Matsumoto. Classification of Cuntz--Krieger algebras by orbit equivalence of topological Markov shifts. Proc. Amer. Math. Soc. 141 (2013) 2329-2342.
Abstract, references, and article information   
View Article: PDF

[10] Huaxin Lin. Approximate unitary equivalence in simple $C^*$-algebras of tracial rank one. Trans. Amer. Math. Soc. 364 (2012) 2021-2086. MR 2869198.
Abstract, references, and article information   
View Article: PDF

[11] Tatiana Shulman. Semiprojectivity of universal $C^{*}$-algebras generated by algebraic elements. Proc. Amer. Math. Soc. 140 (2012) 1363-1370. MR 2869120.
Abstract, references, and article information   
View Article: PDF

[12] P. J. Stacey; with an appendix by Jeffrey L. Boersema and N. Christopher Phillips. Antisymmetries of the CAR algebra. Trans. Amer. Math. Soc. 363 (2011) 6439-6452. MR 2833562.
Abstract, references, and article information   
View Article: PDF

[13] Berndt Brenken and Zhuang Niu. The C*-algebra of a partial isometry. Proc. Amer. Math. Soc. 140 (2012) 199-206. MR 2833532.
Abstract, references, and article information   
View Article: PDF

[14] Eduard Ortega, Francesc Perera and Mikael Rørdam. The Corona Factorization Property and refinement monoids. Trans. Amer. Math. Soc. 363 (2011) 4505-4525. MR 2806681.
Abstract, references, and article information   
View Article: PDF

[15] Nikolay A. Ivanov. The $K$-theory of Toeplitz $C^*$-algebras of right-angled Artin groups. Trans. Amer. Math. Soc. 362 (2010) 6003-6027. MR 2661506.
Abstract, references, and article information   
View Article: PDF

[16] Klaus Thomsen. $C^*$-algebras of homoclinic and heteroclinic structure in expansive dynamics. Memoirs of the AMS 206 (2010) MR 2667385.
Book volume table of contents   

[17] Huaxin Lin. Approximate homotopy of homomorphisms from $C(X)$ into a simple $C^*$-algebra. Memoirs of the AMS 205 (2010) MR 2643313.
Book volume table of contents   

[18] Wilhelm Winter. Covering dimension for nuclear $C^*$-algebras II. Trans. Amer. Math. Soc. 361 (2009) 4143-4167. MR 2500882.
Abstract, references, and article information   
View Article: PDF

[19] Tatiana Shulman. On universal $C^*$-algebras generated by $n$ projections with scalar sum. Proc. Amer. Math. Soc. 137 (2009) 115-122. MR 2439432.
Abstract, references, and article information   
View Article: PDF

[20] Andrew S. Toms. An infinite family of non-isomorphic C$^*$-algebras with identical $\mathrm {K}$-theory. Trans. Amer. Math. Soc. 360 (2008) 5343-5354. MR 2415076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George A. Elliott and Andrew S. Toms. Regularity properties in the classification program for separable amenable C$^*$-algebras. Bull. Amer. Math. Soc. 45 (2008) 229-245. MR 2383304.
Abstract, references, and article information   
View Article: PDF

[22] Sorin Popa. On the superrigidity of malleable actions with spectral gap. J. Amer. Math. Soc. 21 (2008) 981-1000. MR 2425177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrew S. Toms and Wilhelm Winter. Strongly self-absorbing $C^{*}$-algebras. Trans. Amer. Math. Soc. 359 (2007) 3999-4029. MR 2302521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dana P. Williams. Properties of crossed products. Math. Surveys Monogr. 134 (2007) 189-225.
Book volume table of contents   
View Article: PDF

[25] Dana P. Williams. Special cases and basic constructions. Math. Surveys Monogr. 134 (2007) 81-108.
Book volume table of contents   
View Article: PDF

[26] Dana P. Williams. Locally compact groups. Math. Surveys Monogr. 134 (2007) 1-40.
Book volume table of contents   
View Article: PDF

[27] Dana P. Williams. Dynamical systems and crossed products. Math. Surveys Monogr. 134 (2007) 41-79.
Book volume table of contents   
View Article: PDF

[28] Dana P. Williams. Induced representations and induced ideals. Math. Surveys Monogr. 134 (2007) 151-170.
Book volume table of contents   
View Article: PDF

[29] Dana P. Williams. The proof of the GRS-theorem. Math. Surveys Monogr. 134 (2007) 261-309.
Book volume table of contents   
View Article: PDF

[30] Dana P. Williams. Imprimitivity theorems. Math. Surveys Monogr. 134 (2007) 109-149.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 85 found      Go to page: 1 2 3